I would like to know if there are members out there that have gone through or are going through these two things together. I’m interested in seeing how big a part menopause plays in messing up the bodies reaction to meds and magnifying other problems.
Apparently I’m going through it now and it is really playing havoc on my system. It seems that the side effects of the Tegratol may have been exasperated by the presence of menopause (M) along with half the other drugs that I have thrown out not too mention overheating, crying, exploding, total lack of interest in everything.
As if there aren’t enough things to deal with in conjunction with SPS (stress, depression, fear, anxiety, etc) to now have this plopped on my lap is a real pain in the butt. How did you all cope with it? I just want to go down the back padddock and never return.
Looking forward to hearing how to cope with this – if there is anyone out there of course.
Cheers Judiff 🙂
Liked by Anonymous